PL EN


Journal
2009 | 2(8) | 9-22
Article title

PROCEDURE OF VERIFICATION OF THE KRYLOV LAW (Procedura weryfikacji Prawa Krylowa)

Title variants
Languages of publication
PL
Abstracts
EN
In this article the authoress presents the properties of a mathematical model for the frequency distribution function describing the Krylov law. She also outlines the uniform procedure to verify the law. She found the sufficient number of lexemes to be gathered for the empirical data to be convergent to a certain function and she points out to how they may be gathered.
Journal
Year
Issue
Pages
9-22
Physical description
Document type
ARTICLE
Contributors
  • Agnieszka Kulacka, King's College, University of London (for postal address contact the journal editor)
References
Document Type
Publication order reference
Identifiers
CEJSH db identifier
10PLAAAA074318
YADDA identifier
bwmeta1.element.3fae1f44-0ed9-398d-8425-d70994210138
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.